English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Witten multiple zeta values attached to sl(4)

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

zhao_witten_oa_2011.pdf
(Any fulltext), 221KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zhao, J., & Zhou, X. (2011). Witten multiple zeta values attached to sl(4). Tokyo Journal of Mathematics, 34(1), 135-152. doi:10.3836/tjm/1313074447.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2072-7
Abstract
There is no abstract available